Positive solutions to a semilinear higher-order ODE on the half-line
MetadataShow full metadata
We study a semilinear non-autonomous ordinary differential equation (ODE) of order n. Explicit conditions for the existence of n linearly independent and positive solutions on the positive half-line are obtained. Also we establish lower solution estimates.
CitationGil', M. I. (2005). Positive solutions to a semilinear higher-order ODE on the half-line. Electronic Journal of Differential Equations, 2005(25), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.